Approximation of relaxed solutions for lower semicontinuous differential inclusions

Tom 56 / 1991

A. Ornelas Annales Polonici Mathematici 56 (1991), 1-10 DOI: 10.4064/ap-56-1-1-10

Streszczenie

We construct a guided continuous selection for lsc multifunctions with decomposable values in L¹[0,T]. We then apply it to obtain a new result on the uniform approximation of relaxed solutions for lsc differential inclusions.

Autorzy

  • A. Ornelas

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek